Skip to Content

Tramadol - Does anyone else have horrible itching with this medication?

Question is Closed
Report Favorite

Answers (1)

15 Mar 2010

Try taking benadryl capsules as prescribed on the box. Tramadol can cause you to release histamines which makes you itchy. This is quite common and anti histamine pills will control it... It can also be a sign of taking to much which people need to be careful as Tramadol causes seizures at high doses..Dave

Votes: +0
Julie2380 15 Mar 2010

My doctor told me I could take benadryl with Tramadol, but I haven't tried it yet.
I know it causes siezures, I make sure I do my homework on every medication I ever take. But it says that itching is a severe side effect, just wondering how severe it is. I only take 50-100mg a day, I am well aware how much I should not take.

mpvt 15 Mar 2010

Please don't think I was accusing you of abuse, I was just informing you that this drug can be very dangerous. Don't be worried about getting itchy from this drug. It is very common to get quite itchy from it. The Benadryl will take it away and I suggest you go get some and ask the pharmacist about how to take it for opiate histamine release... Good luck..Dave

Julie2380 15 Mar 2010

I didn't think you were accusing me of abuse, just putting it out there I just started it 3 weeks ago. I am very weary of new drugs so I make sure I am well educated on them. I appreciate the advice, I will talk to my pharmacist!
Julie

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Have Hashimotos hypothyroidism. Get itching/pinging all over body. anyone else? what to do?

Taking 45 mg generic for armour. Itching/pinging horrible before meds. Went away for three weeks now is back again, just not as bad. How do I get rid ...

3 answers 8 Feb 2015

Will the burning and itching of the skin decrease or stop once I stop taking the Tramadol 50mg?

I have taken Tramadol for years the burning and itching came soon as i start taking the Tramadol tablet. IN the beginning the burning stop after ...

1 answer 12 Mar 2015

I have extreme itching that can be anywhere on my body but mainly on the back of my head and my?

... hands, sometimes ears and eye lids, it keeps me awake at night and makes me irritable. I have stopped taking any medication as I felt it could be ...

1 answer 22 Mar 2015

Has anyone had excessive itching with medications listed below?

Clonodine, lisinopril, tramadol, lorazepam. I'm not just a little itchy, I'm raking my skin. I don't have hives. I just started the ...

3 answers 22 Jan 2016

Within 1 hour of taking tramadol my whole body is itching do I still continue taking this tablet wi?

My pain has gone will the itching stop eventually

2 answers 15 Mar 2016